Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Geometric quantization for proper actions
Author: Varghese, M.
Zhang, W.
Citation: Advances in Mathematics, 2010; 225(3):1224-1247
Publisher: Academic Press Inc Elsevier Science
Issue Date: 2010
ISSN: 0001-8708
Statement of
Varghese Mathai and Weiping Zhang
Keywords: Geometric quantization; Locally compact groups; Hochs–Landsman conjecture; Guillemin–Sternberg conjecture; Equivariant K-theory; Index theorem for generalized orbifolds
Rights: Copyright 2010 Elsevier Inc. All rights reserved.
RMID: 0020096658
DOI: 10.1016/j.aim.2010.03.023
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.